Information Journal Paper
APA:
CopyNOUJAVAN, M., & GHAZANFARI, M.. (2006). DEVELOPMENT THE TWO-DIMENSIONAL MADM MODEL BY FUZZY CERTAINTY FACTOR INDEX. INTERNATIONAL JOURNAL OF INDUSTRIAL ENGINEERING AND PRODUCTION MANAGEMENT (IJIE) (INTERNATIONAL JOURNAL OF ENGINEERING SCIENCE) (PERSIAN), 17(4), 23-31. SID. https://sid.ir/paper/65779/en
Vancouver:
CopyNOUJAVAN M., GHAZANFARI M.. DEVELOPMENT THE TWO-DIMENSIONAL MADM MODEL BY FUZZY CERTAINTY FACTOR INDEX. INTERNATIONAL JOURNAL OF INDUSTRIAL ENGINEERING AND PRODUCTION MANAGEMENT (IJIE) (INTERNATIONAL JOURNAL OF ENGINEERING SCIENCE) (PERSIAN)[Internet]. 2006;17(4):23-31. Available from: https://sid.ir/paper/65779/en
IEEE:
CopyM. NOUJAVAN, and M. GHAZANFARI, “DEVELOPMENT THE TWO-DIMENSIONAL MADM MODEL BY FUZZY CERTAINTY FACTOR INDEX,” INTERNATIONAL JOURNAL OF INDUSTRIAL ENGINEERING AND PRODUCTION MANAGEMENT (IJIE) (INTERNATIONAL JOURNAL OF ENGINEERING SCIENCE) (PERSIAN), vol. 17, no. 4, pp. 23–31, 2006, [Online]. Available: https://sid.ir/paper/65779/en